Alert archive / Missouri / Flash Flood Warnings in 2013

Flash Flood Warning 1, NWS St. Louis, MO

January 29, 20137 counties in Missouri

NWS St. Louis, MO issued this flash flood warning at Jan 29, 2013, 10:04 PM CST for 7 counties in Missouri. It was in force for 12 hr. 8 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jan 29, 2013, 10:04 PM CST (04:04 UTC)
Expired
Jan 30, 2013, 10:00 AM CST
In force
12 hr
Issued by
NWS St. Louis, MO
Area
Storm-based polygon
Flood severity
None

Counties Crawford County, MO, Iron County, MO, Madison County, MO, Reynolds County, MO, Saint Francois County, MO, Sainte Genevieve County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 121 km from the middle of the area, began a volume at 04:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jan 29, 10:29 PM CSTHEAVY RAIN 1.13Farmington, MORAINFALL SINCE 5 PM
Jan 29, 11:49 PM CSTFLOODSteelville, MOMANY LOW WATER CROSSINGS IMPASSABLE
Jan 29, 11:50 PM CSTFLOODPotosi, MOMANY SECONDARY ROADS AND A FEW PRIMARY ROADS IMPASSABLE DUE TO FLOODING
Jan 29, 11:51 PM CSTFLOODIronton, MOMANY LOW WATER CROSSINGS FLOODED
Jan 29, 11:52 PM CSTFLOODFredericktwn, MOSEVERAL LOW WATER CROSSINGS FLOODED
Jan 29, 11:53 PM CSTFLOODFarmington, MOLOW WATER CROSSINGS FLOODED
Jan 30, 2:00 AM CSTHEAVY RAIN 2.557 S Steelville, MOSTORM TOTAL
Jan 30, 5:07 AM CSTHEAVY RAIN 2.7Potosi, MOSTORM TOTAL RAINFALL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 4.1 hours before the alert went out and 274 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2013-01-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 6 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2013-01-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -404 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
6 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
578 m above ground
0-6 km bulk shear
87 kt
0-1 km storm-relative helicity
-404 m²/s²
0-3 km storm-relative helicity
-559 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

228 
WGUS53 KLSX 300404
FFWLSX
MOC055-093-123-179-186-187-221-301600-
/O.NEW.KLSX.FF.W.0001.130130T0404Z-130130T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1004 PM CST TUE JAN 29 2013

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
  IRON COUNTY IN SOUTHEAST MISSOURI...
  MADISON COUNTY IN SOUTHEAST MISSOURI...
  REYNOLDS COUNTY IN SOUTHEAST MISSOURI...
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI...
  STE. GENEVIEVE COUNTY IN SOUTHEAST MISSOURI...
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...

* UNTIL 1000 AM CST WEDNESDAY

* AT 1003 PM CST...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED AN  
  AREA OF VERY HEAVY RAINFALL ACROSS THE WARNED AREA.  DOPPLER   
  RADAR ESTIMATES THAT RAINFALL IN EXCESS OF 2 INCHES HAS FALLEN   
  AND THAT RAIN WILL CONTINUE FOR THE NEXT FEW HOURS.

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  ANTHONIES MILL...BISMARCK...BONNE TERRE...BOURBON...CUBA...
  DESLOGE...FARMINGTON...FREDERICKTOWN...IRONTON...LEADWOOD...
  POTOSI...STE. GENEVIEVE...STEELVILLE...ANNAPOLIS...ARCADIA...
  BELLEVIEW...BIXBY...BLOOMSDALE...BUCKHORN...CHERRYVILLE...
  COFFMAN...COURTOIS...ELLINGTON...GARWOOD...GLOVER...IRON
  MOUNTAIN...IRONDALE...JUNCTION CITY...KNOB LICK AND LEASBURG.

LAW ENFORCEMENT ADVISES THAT MANY SECONDARY ROADS AND A FEW PRIMARY 
ROADS ARE IMPASSABLE.  RESIDENTS ARE ADVISED TO BE VERY CAUTIOUS 
WHEN DRIVING TONIGHT...AND DO NOT DRIVE INTO AREAS WHERE WATER 
COVERS THE ROAD TO AN UNKNOWN DEPTH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. DO
NOT ENTER THE WATER. TURN AROUND AND MOVE UP TO HIGHER GROUND TO
ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS SUBJECT TO FLOODING WHEN
WATER BEGINS RISING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3726 9116 3750 9121 3751 9131 3759 9131
      3759 9115 3769 9115 3778 9131 3779 9153
      3821 9153 3820 9078 3800 9058 3813 9025
      3795 8996 3788 8995 3764 9015 3731 9014
      3731 9054 3727 9073 3705 9078 3705 9096

$$

CARNEY
2 follow-up statements
154 
WGUS73 KLSX 301206
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 AM CST WED JAN 30 2013

MOC055-093-123-179-186-187-221-301600-
/O.CON.KLSX.FF.W.0001.000000T0000Z-130130T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-IRON MO-MADISON MO-REYNOLDS MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-WASHINGTON MO-
606 AM CST WED JAN 30 2013

...FLASH FLOOD WARNING REMAINS IN EFFECT FOR WASHINGTON...ST.
FRANCOIS...STE. GENEVIEVE...REYNOLDS...MADISON...IRON AND CRAWFORD
COUNTIES UNTIL 1000 AM CST...

AT 554 AM CST...RAINFALL HAS ENDED ACROSS THE ENTIRE AREA.  RADAR 
ESTIMATES THAT BETWEEN 2 AND 3 INCHES OF RAIN FELL OVER THE WARNING 
AREA LAST NIGHT.  A TRAINED SPOTTER REPORTED THAT 2.7 INCHES FELL 
NEAR POTOSI.  GAGES ALONG AREA RIVERS AND STREAMS CONTINUE TO SHOW 
SOME RISE WITHIN THEIR BANKS.  IT IS LIKELY THAT THERE IS STILL 
WATER ON SOME AREA ROADS...PARTICULARLY IN LOW WATER CROSSINGS.

SOME LOCATIONS THAT MAY BE EXPERIENCING FLOODING INCLUDE... 
BELGRADE...BISMARCK...BONNE TERRE...CHERRYVILLE...CUBA... 
FARMINGTON...LATTY...POTOSI AND STEELVILLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH 
ARE POTENTIALLY DANGEROUS AFTER A HEAVY RAINFALL. DO NOT ATTEMPT TO 
TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A 
FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY.

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN ST LOUIS.

&&

LAT...LON 3726 9116 3750 9121 3751 9131 3759 9131
      3759 9115 3769 9115 3778 9131 3779 9153
      3821 9153 3820 9078 3800 9058 3813 9025
      3795 8996 3788 8995 3764 9015 3731 9014
      3731 9054 3727 9073 3705 9078 3705 9096

$$

BRITT
594 
WGUS73 KLSX 301519
FFSLSX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
919 AM CST WED JAN 30 2013

MOC055-093-123-179-186-187-221-301534-
/O.CAN.KLSX.FF.W.0001.000000T0000Z-130130T1600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CRAWFORD MO-IRON MO-MADISON MO-REYNOLDS MO-STE. GENEVIEVE MO-
ST. FRANCOIS MO-WASHINGTON MO-
919 AM CST WED JAN 30 2013

...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR WASHINGTON...ST.
FRANCOIS...STE. GENEVIEVE...REYNOLDS...MADISON...IRON AND CRAWFORD
COUNTIES IS CANCELLED...

EXCESS RUNOFF FROM HEAVY RAIN HAS ENDED OVER THE WARNED AREA. STREAMS
AND CREEKS IN THE WARNED AREA WERE BEGINNING TO RECEDE...ENDING THE 
FLASH FLOOD THREAT. 

LAT...LON 3726 9116 3750 9121 3751 9131 3759 9131
      3759 9115 3769 9115 3778 9131 3779 9153
      3821 9153 3820 9078 3800 9058 3813 9025
      3795 8996 3788 8995 3764 9015 3731 9014
      3731 9054 3727 9073 3705 9078 3705 9096

$$

CVKING

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this flash flood warning went out at Jan 29, 5:40 PM CST, 4 hours 24 minutes earlier.

Area forecast discussion, Jan 29, 5:40 PM CST, 4 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
540 PM CST TUE JAN 29 2013

.SHORT TERM...
ISSUED AT 358 PM CST TUE JAN 29 2013
(TONIGHT THROUGH WEDNESDAY)

LEWPY SQUALL LINE IS ONGOING FROM CENTRAL IL THRU ERN MO INTO SOUTH
CENTRAL MO. DESPITE THE INTENSE DEEP LAYER AND LOW LEVEL
SHEAR...CAPE HAS BEEN A LIMITING FACTOR AND KEPT WIDESPREAD SEVERE
WEATHER AT BAY. THE LINE IS ALSO MUCH FURTHER EAST THAN BOTH THE
DETERMINISTIC AND CONVECTION ALLOWING MODELS ARE SHOWING. AT THIS
RATE THE SEVERE WEATHER AND HEAVY RAIN THREAT SHOULD BE CONFINED TO
THE FIRST HALF OF THE EVENING ACROSS FAR EAST CENTRAL AND SE MO INTO
SW IL. THE INTENSE LOW LEVEL SHEAR WITH 0-1KM SRH OF 300-500 J/KG
WILL CONTINUE TO SUPPORT AN ISOLATED TORNADO THREAT IN ADDITION TO
DAMAGING WINDS WITH THE BOWING LEWPY LINE SEGMENTS. AS THE DEEP TROF
AND ASSOCIATED COLD FRONT MOVE EASTWARD THROUGH THE CWA TONIGHT THE
PRECIPITATION THREAT WILL DIMINISH DURING THE LATER HALF OF THE
EVENING INTO THE POST-MID NIGHT HOURS. HOWEVER THE SOUTHERN PORTION
OF A DEFORMATION ZONE PRECIPITATION BAND LOOKS LIKE IT WILL IMPACT
PRIMARILY NE MO AND WEST CENTRAL IL AFTER 08-09Z AND CONTINUING
THROUGH WEDNESDAY MORNING. STRONG CAA SHOULD SUPPORT A CHANGEOVER TO
SNOW IN THIS AREA AFTER 09Z. AT THIS TIME ACCUMULATIONS AVERAGING 2
INCHES ARE EXPECTED ALONG AND NORTH OF A SHELBINA TO LA GRANGE LINE.
THESE AMOUNTS COMBINED WITH STRONG AND GUSTY NW WINDS HAVE PROMPTED
ME TO ISSUE A WINTER WEATHER ADVISORY. ELSEWHERE ACROSS THE AREA THE
STRONG CAA VIA GUSTY NW WINDS WILL RESULTING IN FALLING TEMPERATURES
ON WEDNESDAY AND MAKE FOR A BLUSTRY DAY...QUITE A CHANGE FROM THE
LAST 2 DAYS.

GLASS

&&

.LONG TERM...
ISSUED AT 358 PM CST TUE JAN 29 2013
(THURSDAY THROUGH TUESDAY)

A DEEP LONG WAVE TROF WILL BE ESTABLISHED OVER THE ERN 2/3RDS ON THE
NATION BY THURSDAY. A SHORT WAVE WITHIN THE NW FLOW ACROSS THE
REGION WILL BRING AN ARCTIC FRONT THROUGH THE AREA ON THURSDAY. THE
MODELS CONTINUE TO WAVER BACK AND FORTH WITH SNOW POTENTIAL WITH
THIS WAVE AND THE ASSOCIATED FRONTOGENETICAL FORCING. I HAVE DECIDED
TO INTRODUCE SOME LOW CHANCE POPS FOR LIGHT SNOW WITH THE POTENTIAL
FOR A BAND OF LIGHT SNOW...POTENTIAL ACCUMULATIONS LESS THAN AN INCH.
THIS SYSTEM WILL MOVE QUICKLY EAST BY THURSDAY EVENING WITH THE
ARCTIC HIGH CENTER BUILDING INTO WESTERN MO BY 12Z FRIDAY. THIS
PERIOD FROM THURSDAY-FRIDAY WILL BE QUITE COLD WITH BELOW NORMAL
TEMPS...ESPECIALLY THE LOWS ON FRIDAY MORNING.

THE ARCTIC HIGH RETREATS EAST INTO THE OH/TN VALLIES BY FRIDAY
EVENING WITH WAA COMMENCING IN ITS WAKE. THIS WILL SIGNAL THE
BEGINNING OF MODERATING TEMPERATURES INTO THE WEEKEND. THERE LOOKS
TO BE A WEAK COLD FROPA LATE FRI NIGHT INTO EARLY SATURDAY BUT THE
AIR IS ACTUALLY MILDER BEHIND IT. LITTLE IF ANY SENSIBLE WEATHER IS
INDICATED FROM THE WEEKEND INTO EARLY NEXT WEEK.

GLASS

&&

.AVIATION...
ISSUED AT 525 PM CST TUE JAN 29 2013

SQUALL LINE HAS PASSED THROUGH METRO TAF SITES WITH STRATIFORM
RAIN NOW WITH EMBEDDED THUNDER AFFECTING AREAS UPSTREAM. EXPECT
LIGHT-MODERATE RAIN WITH A FEW RUMBLES OF THUNDER TO CONTINUE FOR
THE NEXT SEVERAL HOURS ACCOMPANIED BY VISBYS IN THE HIGH-END IFR
OR LOW-END MVFR RANGE. WINDS WILL LIKELY BE VARIABLE FOR SEVERAL
HOURS AS WELL LOOKING TO THE NORTH AND WEST...BEFORE BECOMING OUT
OF THE NW LATER ON THIS EVENING. ANOTHER CONCERN FOR TONIGHT IS
VERY LOW CEILINGS WITH BR OVER PORTIONS OF NE MO CURRENTLY. EXPECT
THESE TYPES OF CONDITIONS TO AFFECT KUIN AND KCOU TONIGHT WITH
CEILINGS BELOW 500 FEET. DID NOT GO QUITE THAT LOW FOR METRO TAF
SITES DUE TO A BIT MORE UNCERTAINTY IN THIS AREA. FINALLY...THE
WINTER WX SIDE OF THIS STORM IS FORECAST TO REAR ITS HEAD BY
TOMORROW MORNING AS TEMPERATURES COOL DRAMATICALLY UNDER
STRENGHTENING CAA VIA GUSTY NW WINDS. HAVE -SN AT KUIN AND KCOU
FOR TOMORROW MORNING. WOULD NOT BE SHOCKED IF THERE WAS EVEN SOME
LIGHT SNOW AT THE METRO SITES...BUT ALSO LEFT OUT THIS FOR THE
TIME BEING AS SOUTHWARD EXTENT OF DEFORMATION ZONE IS UNCERTAIN.

SPECIFICS FOR KSTL...

SQUALL LINE HAS PASSED THROUGH LAMBERT WITH STRATIFORM
RAIN CURRENTLY WITH EMBEDDED THUNDER AFFECTING THE SITE. EXPECT LIGHT-
MODERATE RAIN WITH A FEW RUMBLES OF THUNDER TO CONTINUE FOR THE
NEXT SEVERAL HOURS ACCOMPANIED BY VISBYS IN THE HIGH-END IFR OR
LOW-END MVFR RANGE. WINDS WILL LIKELY BE VARIABLE FOR SEVERAL
HOURS AS WELL LOOKING TO THE NORTH AND WEST...BEFORE BECOMING OUT
OF THE NW LATER ON THIS EVENING. ANOTHER CONCERN FOR TONIGHT IS
VERY LOW CEILINGS WITH BR OVER PORTIONS OF NE MO CURRENTLY. EXPECT
THESE TYPES OF CONDITIONS TO AFFECT KUIN AND KCOU TONIGHT WITH
CEILINGS BELOW 500 FEET. DID NOT GO QUITE THAT LOW FOR KSTL DUE TO A BIT
MORE UNCERTAINTY. FINALLY...THE WINTER WX SIDE OF THIS STORM IS
FORECAST TO REAR ITS HEAD BY TOMORROW MORNING AS TEMPERATURES COOL
DRAMATICALLY UNDER STRENGHTENING CAA VIA GUSTY NW WINDS. HAVE -SN
AT KUIN AND KCOU FOR TOMORROW MORNING BUT WOULD NOT BE SHOCKED IF
THERE WAS EVEN SOME LIGHT SNOW FURTHER TO THE SOUTH AND EAST...BUT
ALSO LEFT OUT AT LAMBERT FOR THE TIME BEING AS SOUTHWARD EXTENT OF
DEFORMATION ZONE IS UNCERTAIN.

GOSSELIN

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...WINTER WEATHER ADVISORY FROM 4 AM TO NOON CST WEDNESDAY FOR KNOX
     MO-LEWIS MO-SHELBY MO.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jan 29, 4:14 PM CST, 5 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CST TUE JAN 29 2013

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-301130-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
414 PM CST TUE JAN 29 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THUNDERSTORMS ARE EXPECTED THIS EVENING ACROSS EASTERN MISSOURI
AND WESTERN ILLINOIS. SOME OF THE STORMS MAY BE SEVERE AND
PRODUCE LOCALLY HEAVY RAINFALL. THE PRIMARY SEVERE WEATHER THREAT
WILL BE DAMAGING THUNDERSTORM WINDS...BUT THERE MAY ALSO BE LARGE
HAIL AND ISOLATED TORNADOES.

SNOW IS LIKELY ACROSS NORTHEAST MISSOURI LATE TONIGHT.  LIGHT
SNOW ACCUMULATIONS ARE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

SNOW IS EXPECTED ACROSS ACROSS NORTHEAST MISSOURI AND WEST CENTRAL
ILLINOIS WEDNESDAY MORNING. TOTAL SNOW ACCUMULATIONS OF 2 TO 3
INCHES ARE POSSIBLE WITH GUSTY NORTHWEST WINDS PRODUCING BLOWING
SNOW. A WINTER WEATHER ADVISORY IS IN EFFECT. SEE THE ADVISORY
PRODUCT FOR ADDITIONAL DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ACROSS EASTERN MISSOURI AND WESTERN ILLINOIS ARE ASKED TO
RELAY ANY SEVERE WEATHER OR FLOODING REPORTS.

GLASS

In the hours before

Local storm report, Jan 29, 8:29 PM CST, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
829 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0823 PM     HEAVY RAIN       POTOSI                  37.94N  90.78W
01/29/2013  M2.20 INCH       WASHINGTON         MO   TRAINED SPOTTER

&&

TES
Local storm report, Jan 29, 8:41 PM CST, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
841 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0840 PM     HEAVY RAIN       HICKORY HILL            38.40N  92.36W
01/29/2013  M2.20 INCH       COLE               MO   TRAINED SPOTTER

&&

TES
Local storm report, Jan 29, 8:45 PM CST, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
845 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0844 PM     HEAVY RAIN       HECKER                  38.30N  89.99W
01/29/2013  M2.55 INCH       MONROE             IL   TRAINED SPOTTER

&&

TES
Local storm report, Jan 29, 8:57 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
857 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0220 PM     TSTM WND DMG     ARGYLE                  38.30N  92.03W
01/29/2013                   OSAGE              MO   TRAINED SPOTTER

            TREES SNAPPED... SHED HEAVILY DAMAGED

&&

TES
Local storm report, Jan 29, 9:11 PM CST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
911 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     STEELEVILLE             38.01N  89.66W
01/29/2013                   RANDOLPH           IL   TRAINED SPOTTER

            TWO TRACTOR TRAILERS BLOWN DOWN

&&

TES
Local storm report, Jan 29, 9:27 PM CST, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
927 PM CST TUE JAN 29 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0927 PM     HEAVY RAIN       7 S STEELVILLE          37.87N  91.36W
01/29/2013  M2.34 INCH       CRAWFORD           MO   TRAINED SPOTTER

            SINCE 4 PM

&&

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 8:47 PM CSTAreal Flood AdvisoryLSXCrawford, Iron, Jefferson, Madison, Reynolds, Sainte Genevieve and 2 more12 hr
Jan 29, 9:44 PM CSTAreal Flood AdvisoryLSXJefferson, Saint Charles, Saint Louis, City of Saint Louis12 hr
Jan 30, 7:06 AM CSTRiver Flood WarningLSXOsage30 hr
Jan 30, 8:48 AM CSTRiver Flood WarningLSXJefferson61 hr
Jan 30, 8:51 AM CSTRiver Flood WarningLSXCrawford, Washington71 hr

Nearby

Flash Flood Warnings in Missouri, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.